# SDR DL76G992656

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST, FOUND EMERGENCY ESCAPE SQUIBS NOT TESTING PROPERLY.  FOUND MODULE M08962 BATTERY BAD.  REPLACED SAME, ALL CKS OK.
